MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE TIBIAL TRAY
Catalog Number 02.07.1205L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2024.Lot 2345309: (b)(4) manufactured and released on 04-mar-2024.Expiration date: 2029-feb-18.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Other device involved: gmk-sphere 02.12.0025l femoral component sphere cemented size 5+ l (k140826) lot 2304328: (b)(4) manufactured and released on 01-jun-2023.Expiration date: 2028-may-15.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0510fl tibial insert fixed sphere flex size 5/10 mm l e-cross (k202022) lot 2343276: (b)(4) manufactured and released on 21-dec-2023.Expiration date: 2028-dec-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting instability and the cause of instability is unknown.About 3 months and a half after the primary surgery, the surgeon revised the sphere knee to a hinge knee and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20022419
Report Number3005180920-2024-00637
Device Sequence Number17975948
Product Code JWH
UDI-Device Identifier07630030819926
UDI-Public07630030819926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1205L
Device Lot Number2345309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite